Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Efficient algorithms for polynomial interpolation and numerical differentiation

Author: Fred T. Krogh
Journal: Math. Comp. 24 (1970), 185-190
MSC: Primary 65.20
MathSciNet review: 0258240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms based on Newton's interpolation formula are given for: simple polynomial interpolation, polynomial interpolation with derivatives supplied at some of the data points, interpolation with piecewise polynomials having a continuous first derivative, and numerical differentiation. These algorithms have all the advantages of the corresponding algorithms based on Aitken-Neville interpolation, and are more efficient.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

PII: S 0025-5718(1970)0258240-X
Keywords: Interpolation, numerical differentiation, Newton's interpolation formula, Aitken interpolation, Neville interpolation, Lagrange interpolation, Hermite interpolation, spline function
Article copyright: © Copyright 1970 American Mathematical Society